| Model Number |
1012269-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional mini trek balloon dilatation catheter (bdc) referenced in b5 is filed under a separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat 90% stenosed lesion in the left anterior descending (lad) artery with heavy calcification and heavy tortuosity.Post-stent implantation of a 2.5x15mm xience stent, the 2.0x12mm mini trek balloon dilatation catheter (bdc) was attempted to be advanced to the target lesion; however, resistance was noted due the anatomy and the bdc failed advance.Therefore, the bdc was removed from the anatomy and resistance was also noted due to the anatomy.Then, a 1.5x8mm mini trek bdc also met with resistance due to the anatomy and was unable to cross the target lesion.The second bdc was removed from the anatomy and resistance was noted due to the anatomy.A non-abbott bdc was used in the procedure for post-dilatation.There was no adverse patient effect and clinically significant delay reported in the procedure.No additional information was provided.